# SDR WXOA99005

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bs 261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, CRACK DETECTED IN COOLING EXHAUST DUCT AT FUSELAGE STATION 261 AND LONGERON L21.  WELDED CRACKS TWO PER REPAIR STATION PROCEDURES IAW FAA AC 43.13 1A.  (M)
